# SDR C2XAOOBT086

- Difficulty date: November 1, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14531063415
- Condition: Cut
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PVD REPORTED LOSS OF SYSTEM ONE HYDRAULIC QUANTITY IN CRUISE FLIGHT, DECLARED EMERGENCY AND DIVERTED INTO EWR.. A/C LANDED UNEVENTFULLY. MX FOUND A CUT HYDRAULIC HOSE ON LEFT ENGINE DRIVEN PUMP..REMOVED/REPLACED HYDRAULIC HOSE ON LT. EDP IAW EM145 MM29-20-04. OPS. AND LEAK CHECKED GOOD.
